# SDR MASA200400575

- Difficulty date: October 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 9,886 hours, 9,037 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: HG2010AC02
- Part serial: 00031465
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 8,959 hours, 8,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO AN AHRS 1 FAIL IN FLIGHT.  MAINTENANCE IS TROUBLESHOOTING AT THIS TIME.  10/10 MAINTENANCE REPLACED THE NR 1 ATTITUDE AND HEADING COMPUTER, OPS CHECKED GOOD.
